Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Anorexia due to eating habits, fatigue, weakness. Whats wrong?

Hi, one of my closest friends is Anorexic and i think it may be effect my eating habits...i constantly diet and it physically hurts to look at myself in the mirror because i hate what i see, i have recently been showing signs of fatigue and i find that i m a lot weaker than i used to be, i don t want to be diagnosed with an illness and i don t want to be made a fuss of i just can t help it. what s wrong with me?
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Psychiatrist 's  Response
hai gabriellajackson !

your clinical scenario reveal easy fatigability, anhedonia, apprehension, excess concern with physical stature. i think you are under some stressful situation. you may require to schedule yourself , practice relaxation techniques. if symptoms persist just meet nearest psychiatrist . he may order some investigation and start on a antidepressent . I wish u better phsical & mental health
Answered: Sat, 18 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor